# SDR 0103289945

- Difficulty date: March 29, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N8925E
- Make and model: Doug DC-9-31
- Aircraft serial: 45840
- Aircraft time: 63,532 hours, 67,275 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Wrinkled
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H-CHECK AT ATLANTA, WAVINESS AND SKIN MISMATCH WERE FOUND IN THE AREA OF THE ALTERNATE STATIC PORT.  IN ORDER TO CORRECT THE DISCREPANCY, THE FUSELAGE SKIN WAS TRIMMED OUT.  HOWEVER, THE FLUSH SKIN REPAIR PER THE DC-9 SRM, CHAPTER 53-04, FIGURE 12C COULD NOT BE ACCOMPLISHED DUE TO THE CLOSE PROXIMITY WITH OTHER REPAIRS.  THE SUBJECT SKIN PANEL HAD BEEN PREVIOUSLY REPLACED.  THE EA 99-181020 LOG PAGE 1583873 PROVIDES AUTHORIZATION TO ACCOMPLISH AN ALTERNATE FLUSH SKIN REPAIR.  HOWEVER, DUE TO THE IMPENDING REPAIR ASSESSMENT PROGRAM, IT WAS DECIDED TO CONSIDER THIS REPAIR A INTERIM.
